# SDR R61A20100222

- Difficulty date: May 25, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 15,514 hours, 11,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Cracked
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 4A40304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN HEAVY CHECK, MAINTENANCE REPORTED THAT THERE WAS A CRACK IN THE COMPOSITE PLATE, AT THE UPPER MOUNT OF L-1 EMERGENCY EVACUATION SLIDE.  MAINTENANCE REMOVED AND REPLACED L-1 EMERGENCY EVACUATION SLIDE PER EMB AMM, OPS CHECK GOOD.
